Tokyo Journal of Mathematics

On a Bernoulli Property for Multi-dimensional Mappings with Finite Range Structure

Michiko YURI

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 09, Number 2 (1986), 457-485.

Dates
First available: 1 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270150732

Digital Object Identifier
doi:10.3836/tjm/1270150732

Mathematical Reviews number (MathSciNet)
MR875201

Zentralblatt MATH identifier
0609.58026

Citation

YURI, Michiko. On a Bernoulli Property for Multi-dimensional Mappings with Finite Range Structure. Tokyo Journal of Mathematics 09 (1986), no. 2, 457--485. doi:10.3836/tjm/1270150732. http://projecteuclid.org/euclid.tjm/1270150732.


Export citation